Tbilisi Mathematical Journal

Blending type approximation by Stancu-Kantorovich operators associated with the inverse Pólya-Eggenberger distribution

M. Mursaleen and A. A. H. Al-Abied

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we give some approximation properties by Stancu-Kantorovich operators based on inverse Pólya-Eggenberger distribution in the polynomial weighted space introduced in the literature and obtain convergence properties of these operators by using Korovkin's theorem. We discuss the direct result and Voronovskaja type asymptotic formula.

Article information

Tbilisi Math. J., Volume 11, Issue 4 (2018), 79-91.

Received: 21 December 2018
Accepted: 28 June 2018
First available in Project Euclid: 4 January 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Primary: 41A10: Approximation by polynomials {For approximation by trigonometric polynomials, see 42A10}
Secondary: 41A25: Rate of convergence, degree of approximation 41A36: Approximation by positive operators

Pólya-Eggenberger distribution Stancu operators Euler functions weighted approximation rate of convergence


Mursaleen, M.; Al-Abied, A. A. H. Blending type approximation by Stancu-Kantorovich operators associated with the inverse Pólya-Eggenberger distribution. Tbilisi Math. J. 11 (2018), no. 4, 79--91. doi:10.32513/tbilisi/1546570887. https://projecteuclid.org/euclid.tbilisi/1546570887

Export citation


  • V. A. Baskakov, A sequence of linear positive operators in the space of continuous functions, Dokl. Acad. Nauk. SSSR 113 (1957) 249-251.
  • N. Deo, M. Dhamija, D. Miclǎuş, Stancu-Kantorovich operators based on inverse Pólya-Eggenberger distribution, Appl. Math. Comput., 273 (2016) 281-289.
  • R. A. Devore, G. G. Lorentz, Constructive Approximation, Springer, Berlin, 1993.
  • M. Dhamija, N. Deo, Jain-Durrmeyer operators associated with the inverse Pólya-Eggenberger distribution, Appl. Math. Comput., 286 (2016) 15-22.
  • F. Eggenberger, G. Pólya, Uber die statistik verkerter vorg änge, Z. Angew. Math. Mech., 1 (1923) 279-289.
  • A. D. Gadjiev, The convergence problem for a sequence of positive linear operators on bounded sets and theorems analogous to that of P.P. Korovkin, Dokl. Akad. Nauk SSSR 218 (5) (1974); Transl. in Soviet Math. Dokl., 15 (5) (1974) 1433-1436.
  • N. L. Johnson, S. Kotz, Discrete Distributions, Houghton-Mifflin, Boston, 1969.
  • A. Kajla, S. Araci, Blending type approximation by Stancu-Kantorovich operators based on Pólya-Eggenberger distribution, Open Phys., 15 (2017) 335-343.
  • U. Kadak, N. L. Braha, H. M. Srivastava, Statistical weighted $B $-summability and its applications to approximation theorems, Appl. Math. Comput. 302 (2017) 80-96.
  • M. Mursaleen, A. Al-Abied, K.J. Ansari, Rate of convergence of Chlodowsky type Durrmeyer Jakimovski-Leviatan operators, Tbilisi Math J., 10(2)(2017)173-184.
  • T. Neer, A.M. Acu, P.N. Agrawal, Bezier variant of genuine-Durrmeyer type operators based on Pólya distribution, Carpathian J. Math., 33 (1) (2017) 73-86.
  • Q. Razi, Approximation of a function by Kantorovich type operators, Mat. Vesnik., 41 (1989) 183-192.
  • H. M. Srivastava, M. Mursaleen, Asif Khan, Generalized equi-statistical convergence of positive linear operators and associated approximation theorems, Math. Comput. Modell., 55 (2012) 2040-2051.
  • H. M. Srivastava, M. Mursaleen, A. Alotaibi, Md. Nasiruzzaman, A. A. H. Al-Abied, Some approximation results involving the q-Szá sz-Mirakjan-Kantorovich type operators via Dunkl's generalization, Math. Meth. Appl. Sci., 40(15) (2017) 5437-5452.
  • D. D. Stancu, Approximation of functions by a new class of linear polynomial operators, Rev. Roumaine Math. Pures Appl., 13 (1968) 1173-1194.
  • D. D. Stancu, Two classes of positive linear operators, Anal. Univ. Timişoara, Ser. Matem., 8 (1970) 213-220.